# SDR DALA2016062605031

- Difficulty date: June 21, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 41,285 hours, 22,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18C EMERGENCY FLOOR LIGHTING DAMAGED, REPLACED LIGHT ASSY AT 18C.
